Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is there a natural treatment for excessive sweating?

Hi doctor, 25 years old, I ve got excessive under arm sweating and it s horrible,can you help me ho to get rid of It? Is there any treatment you can advice that i can buy to the pharmacy or maybe a natural way without any surgical procedure. Hope my question will be answered.. Thanks a lot and more power...
Asked On : Fri, 18 May 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of LOCAL HYPERHIDROSIS is the cause for your sufferings.

- in such cases i would suggest you homeopathic treatment for permanent cure.
-in homeopathy philosophy this condition is due to deranged vital force or constitution.
-the treatment directed to correct the deranged constitution with constitutional homeopathic similimum.

-for indivisual selection of similimum on the basis of
modality and
concomitant ,you should consult your local homeopathic physician

wishing you good health

Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor